MathSciNet Relay Station
MathSciNet bibliographic data
MR2775791 (2012d:53122) 53C23 (51F99)
Foertsch, Thomas; Schroeder, Viktor Group actions on geodesic Ptolemy spaces. Trans. Amer. Math. Soc. 363 (2011), no. 6, 2891–2906.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement